# SDR F3LA2018082800410

- Difficulty date: August 26, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N310FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7600
- Aircraft time: 5,016 hours, 2,078 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN AFT GALLEY AND AFT CABIN,  DETECTED AFTER LANDING.   AFTER FURTHER EVALUATION OF BURNING ODOR, COULD NOT DUPLICATE IAW AMM 05-50-00-820-831A. NO ODOR DETECTED AT THIS TIME.  OK TO CONTINUE.
